There are many other possible causes.
However, 250 mg/month is inadequate both
in total amount per month, and frequency
of injection. In other words, the third
and fourth weeks after your monthly injection,
almost all of the previous injection is gone
and not doing you any good anymore. Your
doctor should try 100 mg/week and verify
results with blood tests, and should be
aiming for the middle of the normal range,
not aiming to get you at the bottom of the
barrel which is what the current program
might do, at best, a couple of weeks out
of the month.
I would discontinue the yohimbine herbal.
At your age, the risk to the heart exceeds
the benefits if any it may have with
regards to sexual performance (for some
there is a benefit and for others there
is none -- it depends on the cause of the
If yohimbine is appropriate, obtain
a prescription for it... my expectation
however is that your doctor will consider
it unwise. The herbal is even less safe
because the amount of yohimbine may vary
drastically and unpredicably, and furthermore there are other alkaloids
in there that can add toxicity without
adding therapeutic benefit.
If you are able to obtain at least a partial
erection, Viagra is far and away your best
option, after normalizing testosterone levels
as described above.